# SDR ASAA2022121241111

- Difficulty date: December 12, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 59,013 hours, 17,387 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Faulted
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LNAV/VNAV WILL NOT ENGAGE ON GROUND. GROUNDED - YES. FMC BITE SHOWS FCC DATA SYNC ERR, DFCS SHOWS MCP MSG 22-11063. RESET MCP 9 C/B'S OPEN AND CLOSED, RESET FMC(S) 2 C/B'S OPEN AND CLOSED. RELOAD FLT PLAN, DFCS CURRENT STATUS PASS AND FMC OPS CKS NORMAL REF B737-800 FIM 22-11 TASK 830 AND 831. LNAV AND VNAV NOW ABLE TO ENGAGE ON GROUND.
